Riemannsche Arealstrukturen und muliquadratische Formen.

Siegfried Steiner

Manuscripta mathematica (1985)

  • Volume: 52, page 21-36
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Steiner, Siegfried. "Riemannsche Arealstrukturen und muliquadratische Formen.." Manuscripta mathematica 52 (1985): 21-36. <http://eudml.org/doc/155076>.

author = {Steiner, Siegfried},
journal = {Manuscripta mathematica},
keywords = {areal function; Riemannian structure},
pages = {21-36},
title = {Riemannsche Arealstrukturen und muliquadratische Formen.},
url = {http://eudml.org/doc/155076},
volume = {52},
year = {1985},

AU - Steiner, Siegfried
TI - Riemannsche Arealstrukturen und muliquadratische Formen.
JO - Manuscripta mathematica
PY - 1985
VL - 52
SP - 21
EP - 36
KW - areal function; Riemannian structure
UR - http://eudml.org/doc/155076
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.